IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

===============================================
Technical Committee on Educational Technology (ET)
Chair: Yukihiro Matsubara (Hiroshima City Univ.) Vice Chair: Tomoko Kojiri (Kansai Univ.)
Secretary: Shinobu Hasegawa (JAIST), Ryo Takaoka (Yamaguchi Univ.)
Assistant: Naka Gotoda (Kagawa Univ.), Yuichiro Tateiwa (Nagoya Inst. of Tech.)

DATE:
Sat, Oct 31, 2015 10:45 - 19:05

PLACE:
Yuhuin Training Institute, Nippon Bunri Univercity(3366-4, Kawakamityayanoue, Yuhuinnmachi, Yuhushi, 879-5102 Japan.Prof. Atsushi Tsubokura)

TOPICS:
Advanced Education/Learning Support, etc.

----- Opening Address ( 5 min. ) -----

----------------------------------------
Sat, Oct 31 PM Morning Session (10:50 - 13:00)
----------------------------------------

(1) 10:50 - 11:15
Analysis of Influence on the Viewer's Impression by Others' Comments Superimposed on Video
Nobutake Asaba (The University of Kitakyushu), Takako Kuramitsu (Kyushu Institute of Technology), Masateru Hishina (Tokyo International Univ.)

(2) 11:15 - 11:40
Improvement of Fullscreen Function of a Presentation Tool with Demonstrating the Whole Handwriting Processes
Kouhei Nishimura, Hisaharu Tanaka, Yasuhisa Okazaki (Saga Univ.)

(3) 11:40 - 12:05
Practice class of peace education and improvement of user interface in Spherical Panorama VR Learning material
Norio Setozaki, Wako Uehara, Sumire Sasaki, Higa Aiko, Takeshi Uchida (Nagasaki Univ.)

----- Lunch Break ( 55 min. ) -----

----------------------------------------
Sat, Oct 31 PM Invited Talk (13:00 - 13:55)
----------------------------------------

(4) 13:00 - 13:40
[Invited Talk]
Toward the effective learning support environment based on new technology and new device and equipment
Yukihiro Matsubara (Hiroshima City Univ.)

----- Break ( 15 min. ) -----

----------------------------------------
Sat, Oct 31 PM Afternoon 1 (13:55 - 15:50)
----------------------------------------

(5) 13:55 - 14:20
To Overcome the Brain Capacity and Mortality of Biological Man
-- Self-Developing Artificial Intelligence for Automatic Processing of Scientific Concepts --
Kimiaki Tokumaru (Natural Philosopher)

(6) 14:20 - 14:45
Trial of the learning system for Medical Technologist and Clinical Engineer national examination using cloud service
Eiichi Ohkubo (TJC), Kazuo Kobayashi (TUS)

(7) 14:45 - 15:10
Implementation of monitoring tool with DAISY in special needs education
Kohei Kitagawa, Mizue Kayama, Masami Hashimoto (Shinshu Univ.), Tatsuo Nishizawa, Yusuke Tashiro (Shinanokenshi Co., Ltd)

(8) 15:10 - 15:35
Causal Map Generation with Pseudo-Haptic Feedback for Learning Historical Events
Takumi Horiguchi, Akihiro Kashihara (UEC)

----- Break ( 15 min. ) -----

----------------------------------------
Sat, Oct 31 PM Afternoon 2 (15:50 - 17:45)
----------------------------------------

(9) 15:50 - 16:15
A Practical Report on the Programming in First Year Introductory Education
-- In order to Decrease the Programming Dislike --
Junya Imani, Yuko Osana, Masayuki Kikuchi, Masahito Ito, Hiroaki Ishihata (Tokyo University of Technology)

(10) 16:15 - 16:40
Learning Style Estimation with use of Page-flip History
Izumi Horikoshi (Sophia Univ.), Kimiaki Yamazaki (TEK Software), Yasuhisa Tamura (Sophia Univ.)

(11) 16:40 - 17:05
Prototyping of a HTML5 based application for campus guide in Saga University
Akihiro Oku, Hisaharu Tanaka, Yasuhisa Okazaki (Saga Univ.)

(12) 17:05 - 17:30
Development of a Model-Driven Development based Educational Model Compiler for UML Modeling Education for Designing Operation Control Method for Robot
Masaki Tajima, Mizue Kayama, Shinpei Ogata, Masami Hashimoto (Shinshu Univ.)

----- Break ( 15 min. ) -----

----------------------------------------
Sat, Oct 31 PM Afternoon 3 (17:45 - 19:05)
----------------------------------------

(13) 17:45 - 18:10
Task Extension in Experiential Learning in Field Trip
Kasumi Nishio, Akihiro Kashihara (UEC), Ryo Takaoka (YU)

(14) 18:10 - 18:35
Basic Consideration on Walking Fluctuation and Smoothness by using IMU
Takuya Matsuzawa, Mizue Kayama, Masami Hashimoto (Shinshu Univ.), Takao Futagami (TOYO CORP.)

(15) 18:35 - 19:00
Motion Analysis Support System Using Kinect
Youji Ochi, Hirotoshi Koyama (Kindai Univ.)

----- Closing Address ( 5 min. ) -----

# Information for speakers
General Talk will have 20 minutes for presentation and 5 minutes for discussion.

# CONFERENCE SPONSORS:
- This conference is technical co-sponsored by IEEE Education Society Japan Chapter.


=== Technical Committee on Educational Technology (ET) ===
# FUTURE SCHEDULE:

Fri, Nov 20, 2015: Kisarazu College [Thu, Sep 17], Topics: Sessions for Young Researchers (Young Researcher Awards Selection)
Fri, Dec 4, 2015 - Sun, Dec 6, 2015: Community Hall & AOSSA Mall, Fukui [Tue, Oct 13], Topics: Use of Learning Data, etc.
Sat, Jan 30, 2016: Kansai Univ. [Sat, Nov 21], Topics: Embodied Knowledge, Skill Support, etc.

# SECRETARY:
Shinobu Hasegawa (JAIST)
TEL 0761-51-1435
E-mail: hasegawa@jaist.ac.jp


Last modified: 2015-10-31 10:52:48


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ET Schedule Page]   /  
 
 Go Top  Go Back   Prev ET Conf / Next ET Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan